Biological treatment with inhibitors of the pro-inflammatory cytokine TNF-alpha has dramatically improved the disease course of several chronic rheumatologic conditions. Adverse events (AEs) are primarily infections and hypersensitivity reactions. Demyelinizing neurological symptoms resembling multiple sclerosis (MS) have been described as a rare AE. During about 10-year use of anti TNF-alpha, the Danish Medicines Agency has recorded eight cases of MS like AEs. The objective of this study was to estimate the incidence of demyelinizing AEs both in the central and peripheral nervous system after treatment with anti TNF-alpha in a cohort of patients from a large rheumatologic outpatient clinic in Copenhagen. In a 4-year period from January 2008 to December 2011, approximately 550 patients annually were undergoing treatment with anti TNF-alpha inhibitors in our department. We collected data on all patients who developed neurological symptoms during this time period. We found six patients with signs of demyelinizing neurological disorders: four resembling MS, one MS-like condition, and one multifocal motor neuropathy. During a relatively short time period, we found a remarkably high number of neurological demyelinizing AEs probably linked to anti TNF-alpha treatment. The AEs were not associated with a single anti TNF-alpha agent and were thus presumably a class effect. The data presented suggest that neurological AEs may be underreported. We advocate that physicians handling patients during treatment with TNF inhibitors are aware of this potentially serious AE and report these events to the proper medical authorities.